Journal of Differential Geometry

A theorem of Cartan and Guillemin

Robert J. Blattner

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 5, Number 3-4 (1971), 295-305.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214429993

Digital Object Identifier
doi:10.4310/jdg/1214429993

Mathematical Reviews number (MathSciNet)
MR0308224

Zentralblatt MATH identifier
0235.17010

Subjects
Primary: 17B15: Representations, analytic theory

Citation

Blattner, Robert J. A theorem of Cartan and Guillemin. J. Differential Geom. 5 (1971), no. 3-4, 295--305. doi:10.4310/jdg/1214429993. https://projecteuclid.org/euclid.jdg/1214429993


Export citation